# SDR 0202973221

- Difficulty date: September 16, 2002
- Submitted: September 23, 2002
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 00262
- Aircraft time: 35,159 hours, 15,421 cycles
- Engine: Cfmint CFM565A1
- Engine time: 28,987 hours, 12,583 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, X
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE FLIGHT, THE NR 2 ENGINE COMPRESSOR STALLED AND FLAMED OUT.  NO RELIGHT WAS ATTEMPTED.  FLIGHT CREW DIVERTED TO LAS AND PERFORMED AN UNEVENTFUL LANDING.  MAINTENANCE FOUND METAL IN THE TAILPIPE.  REPLACED THE NR 2 ENGINE.
